# SDR C1HA200184007

- Difficulty date: July 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 116110015
- Part serial: 17010
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY ESCAPE SLIDE PRESSURE GAUGE READS ZERO.  REMOVED AND REPLACED R-2 DOOR SLIDE.
